Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 43, Number 8

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 43, Number 8 (1937)
Bull. Amer. Math. Soc. 43 (1937)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 43, Number 8 (1937)
Bull. Amer. Math. Soc. 43 (1937)
More Information
Full-text PDF    
Modern methods of analysis in potential theory
G. C. Evans.
Bull. Amer. Math. Soc. 43 (1937), 481-502
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563577
The existence of algebraic plane curves
T. R. Hollcroft.
Bull. Amer. Math. Soc. 43 (1937), 503-521
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563578
Jensen’s inequality
E. J. McShane.
Bull. Amer. Math. Soc. 43 (1937), 521-527
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563579
Bilinear functionals on the space of bounded, measurable functions
H. H. Goldstine.
Bull. Amer. Math. Soc. 43 (1937), 528-531
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563580
On locally compact metrisable spaces
H. E. Vaughan.
Bull. Amer. Math. Soc. 43 (1937), 532-535
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563581
On some gap theorems for Euler’s method of summation of series
Yoshitomo Okada.
Bull. Amer. Math. Soc. 43 (1937), 536-540
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563582
Note on the continuity of the Ergodic function
M. H. Martin.
Bull. Amer. Math. Soc. 43 (1937), 541-545
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563583
Real canonical binary symmetric trilinear forms
Rufus Oldenburger.
Bull. Amer. Math. Soc. 43 (1937), 546-553
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563584
Some inequalities concerning functions of exponential type
R. J. Duffin and A. C. Schaeffer.
Bull. Amer. Math. Soc. 43 (1937), 554-556
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563585
Note on the relation between continuity and degree of polynomial approximation in the complex domain
J. L. Walsh and W. E. Sewell.
Bull. Amer. Math. Soc. 43 (1937), 557-563
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563586
On bounded convolutions
E. R. Van Kampen and Aurel Wintner.
Bull. Amer. Math. Soc. 43 (1937), 564-566
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563587
On a theorem of higher reciprocity
Albert Whiteman.
Bull. Amer. Math. Soc. 43 (1937), 567-572
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563588
The most general transformations of plane regions which transform circles into circles
Constantin Carathéodory.
Bull. Amer. Math. Soc. 43 (1937), 573-579
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563589
A note on determinants
M. H. Ingraham.
Bull. Amer. Math. Soc. 43 (1937), 579-580
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563590
A new definition of a Stieltjes integral
A. H. Copeland.
Bull. Amer. Math. Soc. 43 (1937), 581-588
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563591
A set of postulates for Boolean algebra
Solomon Hoberman and J. C. C. McKinsey.
Bull. Amer. Math. Soc. 43 (1937), 588-592
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563592